MathSciNet Relay Station
MathSciNet bibliographic data
MR1855633 53C42 (53C20 53C40)
Hsu, Yi-Jung; Wang, Tai-Ho A global pinching theorem for surfaces with constant mean curvature in $S^3$. Proc. Amer. Math. Soc. 130 (2002), no. 1, 157–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement